Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Fluttering in the chest leading to dizziness and nausea. Elevated heart rate and pain in the chest. Normal ECG

Hi there. Over the past couple of weeks I ve been having random flutters in my chest that result in me feeling dizzy and nauseas and very faint. After the flutter my heart beats very fast for a period of around 30 seconds. I ve also been experiencing intermittent pain across the top of my chest (abpve the breasts) and aching through my left arm . I ended up in A and E because of this but ECG and blood tests came back normal. At first they happened when I was carrying heavy bags or running up the stairs but now it s happening when I m relaxing also. I m going out of my mind wondering what it could be
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Welcome to HCM ,
from your history i would like to suggest following ,
please do your 2 d Echo test and 24 hour holter study ,which gives us idea about heart pumping function and rate and regularity of heart beat over 24 houres periods ,
also get it your thyroid function test,
till test was done,
stay relax , do not panic ,
stay away from any addiction ,
avoid tea /coffee
avoid alcohol ,
take proper sleep and rest ,
do stress relaxing yogas ,
consult your cardiologist with above report and follow his advice ,
take care
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor